We define and study the counterpart of the Wiener algebra in the quaternionic setting, both for the discrete and continuous case. We prove a Wiener-Lévy type theorem and a factorization theorem. We give applications to Toeplitz and Wiener-Hopf operators.
D. Alpay, F. Colombo,D. Kimsey and I. Sabadini. Wiener algebra for the quaternions. Mediterrean Journal of Mathematics, vol. 13 (2016), no 2, 2463-2482.
Algebra Commons, Discrete Mathematics and Combinatorics Commons, Other Mathematics Commons
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Mediterrean Journal of Mathematics, volume 13, issue 2, in 2016 following peer review. The final publication is available at Springer via DOI: 10.1007/s00009-015-0634-z